Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text

Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    4 0 0 0

Comptes Rendus Mathématique
Volume 350, n° 9-10
pages 535-538 (mai 2012)
Doi : 10.1016/j.crma.2012.05.013
Received : 28 Mars 2012 ;  accepted : 29 May 2012
Limiting laws of supercritical branching random walks
Lois limites de marches aléatoires de branchement supercritiques

Julien Barral a , Rémi Rhodes b , Vincent Vargas b
a LAGA (UMR 7539), département de mathématiques, institut Galilée, université Paris 13, 99, avenue Jean-Baptiste-Clément, 93430 Villetaneuse, France 
b Ceremade (UMR 7534), université Paris-Dauphine, place du maréchal-de-Lattre-de-Tassigny, 75775 Paris cedex 16, France 


In this Note, we make explicit the limit law of the renormalized supercritical branching random walk, giving credit to a conjecture formulated in Barral et al. (2012) [[5]] for a continuous analogue of the branching random walk. Also, in the case of a branching random walk on a homogeneous tree, we express the law of the corresponding limiting renormalized Gibbs measures, confirming, in this discrete model, conjectures formulated by physicists (Derrida and Spohn, 1988 [[9]]) about the Poisson–Dirichlet nature of the jumps in the limit, and precising the conjecture by giving the spatial distribution of these jumps.

The full text of this article is available in PDF format.

Cette Note explicite la loi limite dʼun processus de branchement supercritique renormalisé, confortant ainsi une conjecture formulée dans Barral et al. (2012) [[5]] pour un analogue continu de cette marche. Dans le cas dʼune marche aléatoire de branchement sur un arbre homogène, nous donnons la loi limite de la mesure de Gibbs renormalisée associée, confirmant pour ce modèle discret des conjectures formulées par des physiciens (Derrida et Spohn, 1988 [[9]]) à propos de la nature Poisson–Dirichlet des sauts observés à la limite, tout en donnant la distribution spatiale de ces sauts.

The full text of this article is available in PDF format.

© 2012  Published by Elsevier Masson SAS de la part de Académie des sciences.
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Article Outline
You can move this window by clicking on the headline